# SDR C2XA08CL083

- Difficulty date: July 10, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: 311126
- Condition: Faulty
- Location: Hyd System
- Part time: 18,869 hours, 18,869 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

SYR FLIGHT 2589 - THE CREW REPORTED A ENGINE NR 1 HYDRAULIC PUMP FAIL MESSAGE IN FLIGHT.  EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE HYDRAULIC PUMP AND NR 1 HYDRAULIC PUMP SUCTION HOSE AND THE RETURN AND CASE DRAIN FILTERS.  OPERATIONAL CHECKS WERE GOOD.  (A)
